# SDR AALA202409272687

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 34,905 hours, 15,033 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED FWD ENTRY DOOR HANDLE LIFTING AFTER TOUCHDOWN. MAINTENANCE ADJUSTED DOOR AND OP'S CHECK GOOD PER AMM 52-11-00-820-802.
